Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had a steroid shot for poison ivy. Reddish skin on the breast in the area of radiation. Normal reaction?

Yes, I just received a Steriod shot yesterday for a bad case of posion ivy. I chose to do this as I am having reconstructive breast surgery on the 18th and need to clear this posion ivy up. I noticed to day that there is a redness of my skin across my breast that was treated with radiation . Is this a normal reaction?
Asked On : Mon, 10 Sep 2012
Answers:  0 Views:  10 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor